# SDR QXEA9500083

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 26742
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Warning
- Part number: 4566M37B
- Condition: Protruding
- Location: Cockpit
- Part time: 78,983 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG - THE COCKPIT ENTRANCE PBE IS SOFT AND HAS IT'S WARNING INDICATOR PROTRUDING.  THE PBE WAS REPLACED WITH A SERVICEABLE UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
